# SDR UIEA200400076

- Difficulty date: April 23, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER SKIN CORROSION AROUND SURGE TANK SUMP DRAIN VALVE AT WS 1487.  CORROSION BLENDED OUT AND REPAIRED AS PER FAA FORM 8110-3 DATED 19 JAN 2004, COPY ATTACHED FOR DETAILS OF HFEC INSPECTION REF COPY OF ATTACHED SJC A00064.  (M)
